# SDR ASAA2016031116233

- Difficulty date: March 11, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Cracked
- Location: Bs 1026-1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR WEB CRACKED AT BS 1026, LBL 17 HAS CORROSION ON UPPER SURFACE.  ACFT GROUNDED.  REMOVED DAMAGE AND REPAIRED AFT GALLEY 4B SHEAR WEB AT BS 1026-BS 1028, LBL 17.62 IAW EA 800-53EA-16890, REV NEW AND REO-G19710, REV B.  THIS IS CATEGORY B REPAIR, REF TO 800-53DTI-16891 FOR STAGE 1 APPROVAL, STAGE 2, DUE 24 MONTHS FROM 03/30/2016. DOT: A070 REMOVED.
